# SDR MASA201012130144

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,927 hours, 26,080 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50105201
- Part serial: OCT960873
- Condition: Overheated
- Location: Mlg
- Part time: 15,399 hours, 13,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKES 1 AND 4 OVERTEMP ON TAXI.  MX R2 NR 4 BRAKE AND BLED ALL BRAKES.  CHANGED TO MATCH ACTUAL PARTS REMOVED.
